# SDR DXTA2009032303557

- Difficulty date: March 22, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N716QS
- Make and model: Gulstm 200
- Aircraft serial: 148
- Aircraft time: 1,867 hours, 1,208 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Tailpipe
- Condition: Fire
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

APU TAILPIPE FIRE.  REMOVED BAD APU PN 380710-1, SN P-252 AND INSTALLED "REPAIRED" APU IAW CMP 490001, 491006, 491007 991005 AND 539701.  OPS AND LEAK CHECK GOOD AT THIS TIME REF TO 8130-3, WO NR P-277, ZN3R030M, DATED DEC 09, 1008. TSN 615.0, CSN- 884.
